Geldhauser, C. orcid.org/0000-0002-9997-6710 and Romito, M. (2020) Point vortices for inviscid generalized surface quasi-geostrophic models. Discrete and Continuous Dynamical Systems - Series B, 25 (7). pp. 2583-2606. ISSN 1531-3492
Abstract
We give a rigorous proof of the validity of the point vortex description for a class of inviscid generalized surface quasi-geostrophic models on the whole plane.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020 American Institute of Mathematical Sciences. |
Keywords: | Inviscid generalized surface quasi-geostrophic; weak solutions; point vortex motion; vortex approximation; localization; stability |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 11 Nov 2019 14:16 |
Last Modified: | 30 Nov 2020 17:14 |
Status: | Published |
Publisher: | American Institute of Mathematical Sciences |
Refereed: | Yes |
Identification Number: | 10.3934/dcdsb.2020023 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:152997 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online